MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5537-G-416
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz5 right; cat# 5512-f-502; lot# uhid, tri ts baseplate size 4; cat# 5521-b-400; lot# tpida, dura duration all poly pat med; cat# 6642-2-100; lot# 00505332, triathlon femoral distal augment 5mm - size 5 right; cat# 5540-a-502; lot# inzs, triathlon femoral distal augment 5mm - size 5 right; cat# 5540-a-502; lot# gfzx, tri press-fit stem 18mm x 100mm; cat# 5565-s-018; lot# 0038667l, tri post augment sz5 5mm; cat# 5543-a-500; lot# mkpi, tri press-fit stem 15mm x 100mm; cat# 5565-s-015; lot# 0045948j, triathlon fem cone aug sz 3r; cat# 5549-a-332; lot# a85p, triathlon sym cone aug sz a; cat# 5549-a-110; lot# a9d0, tri lm/rl tib aug sz4 10mm; cat# 5546-a-401; lot# mc6v12e, tri rm/ll tib aug sz4 10mm; cat# 5546-a-402; lot# mc8k14h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This pi is for the revision of the patient's right knee due to infection on (b)(6) 2019.Procedure: the patient had a history of infected right knee replacement outside cors scope.Patient underwent resection arthroplasty with antibiotic cemet spacer to treat the infection (b)(6) 2016 off-label.Patient had second stage infection right total knee replacement (b)(6) 2016.Patient had mechanical problem right total knee revision surgery (b)(6) 2017 resection arthroplasty.Patient underwent chronically infected total knee arthroplasty revision with femoral component and patellar component (b)(6) 2019.

Brand Name
NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9213431
Report Number0002249697-2019-03560
Device Sequence Number336294
Product Code MBH
UDI-Device Identifier07613327027235
UDI-Public07613327027235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number5537-G-416
Device Lot Number772NMX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight114